Czechoslovak Mathematical Journal

Vol. 53, No. 1, 2003 · Contents

Nikolai Nikolov:
Behavior of invariant metrics near convexifiable boundary points

Frantisek Machala:
Incidence structures of type $(p, n)$

A. Lomtatidze, P. Torres:
On a two-point boundary value problem for second order singular equations

A. D. Gadjiev, R. O. Efendiyev, E. Ibikli:
On Korovkin type theorem in the space of locally integrable functions

Danica Jakubikova-Studenovska:
On 2-homogeneity of monounary algebras

Ismail M. Idris:
On ordered division rings

P. J. de Paepe:
Examples of infinitely generated function algebras

N. Parhi, A. K. Tripathy:
Oscillation of forced nonlinear neutral delay difference equations of first order

Jan Jakubik:
Graph automorphisms and cells of lattices

Jan Jakubik:
Convex chains in a pseudo MV-algebra

Mirko Hornak, Mariusz Wozniak:
Decomposition of complete bipartite even graphs into closed trails

Antonella Fiacca, Nikolas Matzakos, Nikolaos S. Papageorgiou, Raffaella Servadei:
Nonlinear elliptic differential equations with multivalued nonlinearities

Radim Belohlavek:
Some properties of residuated lattices

Lj. Dedic, J. Pecaric, N. Ujevic:
On generalizations of Ostrowski inequality and some related results

Ladislav Bican, Blas Torrecillas:

S. V. R. Naidu:
Some fixed point theorems in metric spaces by altering distances

Radomir Halas, Daniel Hort:
A characterization of 1-, 2-, 3-, 4-homomorphisms of ordered sets

Mathematical Institute of the Academy - 50 years

[Contents of Czechoslovak Mathematical Journal]